Research of George Androulakis


Research Interests:

Banach space theory, operator theory, operator algebras and applications of functional analysis to mathematical Physics.
National Science Foundation support:

DMS-9970547.


Editorial Work:

Annals of Functional Analysis (2010-2013).


Present Ph.D. Students:

Matthew Ziemke


Past Ph.D. students:

Kevin Beanland "A Hereditarily Indecomposable Banach Space and Embedding $\ell_\infty$ into the space of Operators", 2006. Present position: Associate Professor at Washington and Lee University.

Frank Sanacory "The Richness of the space of operators on a Banach space", 2007. Present position: Assistant Professor at SUNY College of Old Westbury.


PUBLICATIONS

Appeared

25.    Dissipative dynamics in semiconductors at low temperature
G. Androulakis, J. Bellissard, C. Sadel
J. Statistical Physics Volume 147, Issue 2 (2012), 448-486.
pdf
24.    Hyperinvariant subspace for weighted composition operator on $L^p([0,1]^d)$
G. Androulakis, A. Flattot
J. Operator Theory 66 (1) (2011), 125-144.
pdf
23.    On Banach spaces containing $\ell_p$ or $c_0$
G. Androulakis, N.J. Kalton, A. Tcaciuc
Houston J. Math. 37 (3) (2011), 859-866.
pdf
22.    A new approach to the Ramsey-type games and the Gowers dichotomy in F-spaces
G. Androulakis, S.J. Dilworth, N.J. Kalton
Combinatorica 30 (4) (2010), 359-385.
pdf
21.    Almost invariant half-spaces of operators on Banach spaces
G. Androulakis, A.I. Popov, A. Tcaciuc, V.G. Troitsky
Integral Equations and Operator Theory 65 (2009), 473-484.
pdf
20.    Classes of strictly singular operators and their products
G. Androulakis, P. Dodos, G. Sirotkin, V.G. Troitsky
Israel J. Math. 169, (2009), 221-250.
pdf
19.    An extension of Schreier unconditionality
G. Androulakis, F. Sanacory
Positivity 12 (2008), no. 2, 313--340.
pdf
18.    Descriptive set theoretic methods applied to strictly singular and strictly cosingular operators
G. Androulakis, K. Beanland
Quaestiones Mathematicae 31 (2008), 151-161.
pdf
17.    Some equivalent norms on the Hilbert space
G. Androulakis, F. Sanacory
Banach spaces and their applications in Analysis, de Gruyter 2007, 241-250.
pdf
16.    A new method for constructing invariant subspaces
G. Androulakis
J. Math. Anal. Appl. 333 (2007) 1254-1263.
pdf
15.    A Hereditarily Indecomposable Asymptotic $\ell_2$ Banach Space
G. Androulakis, K. Beanland
Glasgow Mathematical Journal 48 (2006) 503-532.
pdf
14.    Embedding $\ell_\infty$ into the space of bounded operators on certain Banach spaces
G. Androulakis, K. Beanland, S.J. Dilworth, F. Sanacory
Bull. London Math. Soc. 38 (2006) 979-990.
pdf
13.    On the structure of the spreading models of a Banach space
G. Androulakis, E. Odell, Th. Schlumprecht, N. Tomczak-Jaegermann
Canadian J. Math. Vol. 57 (4), (2005), 673-707.
pdf
12.    Space averages and homogeneous fluid flows
G. Androulakis, S. Dostoglou
Math. Phys. Electronic J. Vol. 10 (4) (2004), 1-12.
pdf
11.    A property of strictly singular 1-1 operators
G. Androulakis, P. Enflo
Ark. Mat. 41, (2003), 233-252.
pdf
10.    A note on the method of minimal vectors
G. Androulakis
Trends in Banach spaces and operator theory (Memphis, TN, 2001), 29-36, Contemp. Math., 321, Amer. Math. Soc., Providence, RI, 2003.
pdf
9.    The Banach space S is complementably minimal and subsequentially prime
G. Androulakis, Th. Schlumprecht
Studia Math. 156 (3) (2003), 227-242.
pdf
8.    Strictly singular non-compact operators exist on the Gowers-Maurey space
G. Androulakis, Th. Schlumprecht
J. London Math. Soc. (2) 64 (2001), no 3, 655-674.
pdf
7.    Some more l_2-satulated weak Hilbert spaces
G. Androulakis, P. Casazza, D. Kutzarova
Canad. Math. Bull. 43 (2000), no 3, 257-267.
pdf
6.    Positivity results for the Yang-Mills-Higgs Hessian
G. Androulakis, S. Dostoglou
Pacific J. Math. 194 (2000), no 1, 1-17.
pdf
5.    Distorting mixed Tsirelson spaces
G. Androulakis, E. Odell
Israel J. Math. 109 (1999) 125-149.
pdf
4.    On the stability of monopole solutions
G. Androulakis, S. Dostoglou
Nonlinearity 11 no. 3 (1998), 377-408.
pdf
3.    Twisted sums, Fenchel-Orlicz spaces and property (M)
G. Androulakis, C.D. Cazacu, N.J. Kalton
Houston J. Math. 24 no. 1 (1998), 105-126.
pdf
2.    A counterexample to a question of R. Haydon, E. Odell and H. Rosenthal
G. Androulakis
Proc. Amer. Math. Soc. 126 no. 5 (1998), 1425-1428.
pdf
1.    A subsequence characterization of sequences spanning isomorphically polyhedral Banach spaces
G. Androulakis
Studia Math. 127 no. 1 (1998), 65-80.
pdf
0.    Isomorphically polyhedral Banach spaces and mixed Tsirelson spaces of arbitrary distortion
G. Androulakis
Ph.D. dissertation University of Texas, Austin, TX 1996.
0    On the subsymmetric sequences in S
G. Androulakis, Th. Schlumprecht
pdf
Unpublished.